Research ArticleOpen accessIn the abstractReport on Mammalian Fossils of Chinji Formation, Dhulian, PakistanMuhammad Akbar Khan, Abdul Ghaffar, Zulfiqar Ali et al.American Journal of Applied Sciences, Vol. 2, Issue 12 · 31 Dec 2005 · 7,278 accessesView PDFCite
1,219 articles for “SMA”
Set a search alertResearch ArticleOpen accessIn the abstractThe Application of Electrochemical Impedance Techniques in Analyzing the AC Response of Some Two-electron Transfer Dye SystemsFarouk RashwanAmerican Journal of Applied Sciences, Vol. 2, Issue 12 · 31 Dec 2005 · 6,783 accessesView PDFCite
Research ArticleOpen accessIn the abstractProperties of Absolute Stability in the Presence of Time LagsM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoAmerican Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,571 accessesView PDFCite
Research ArticleOpen accessIn the abstractCaller Line Identity Delivery: A Computerized Call Alert ApplicationZoubir HamiciJournal of Computer Science, Vol. 1, Issue 2 · 19 Oct 2005 · 4,915 accessesView PDFCite
Research ArticleOpen accessIn the abstractEdge Defection Prediction by Using Wavelet CompressionYas A.K. AlsultannyJournal of Computer Science, Vol. 1, Issue 3 · 30 Sep 2005 · 7,292 accessesView PDFCite
Research ArticleOpen accessIn the abstractCharacteristics of Lipoprotein Peak x Eluted from a Column with the Eluent of High-magnesium Ion Concentration in Lipoprotein Analysis Using the Cation-exchange ChromatographyYuji Hirowatari, Hiroshi Yoshida, Yutaka Ogura et al.American Journal of Biochemistry and Biotechnology, Vol. 1, Issue 3 · 30 Sep 2005 · 6,477 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffects of Higher Order Dispersion Terms in the Nonlinear Schrodinger EquationRobert Beech, Frederick OsmanAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,493 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,737 accessesView PDFCite
Research ArticleOpen accessIn the abstractAsymptotic Hyperstability of Dynamic Systems with Point DelaysM. De la SenAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,702 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Stability of a Certain Class of Linear Time-Varying SystemsM. De la SenAmerican Journal of Applied Sciences, Vol. 2, Issue 8 · 31 Aug 2005 · 6,937 accessesView PDFCite